# SDR DL777090108

- Difficulty date: January 26, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N864DA
- Make and model: Boeing 777232
- Aircraft serial: 29736
- Aircraft time: 40,806 hours, 5,675 cycles
- Engine time: 40,869 hours, 5,680 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 764939B
- Part serial: 127
- Condition: Leaking
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON ENG START THE LEFT GEN OFF AND LEFT GEN DRIVE LIGHT REMAINED ILLUMINATED.  REPLACED LT IDG PER AMM ALL CKS GOOD MPN 764939B.
